# SDR SCNA96096

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON FLOOR BEAM CHORDS AT BS 1130, RBL 70 AND LBL 70.  TRIMMED OUT DAMAGED AREA, FABRICATED AND INSTALLED FILLERS, ANGLES, AND STRAPS IN ACCORDANCE WITH B727 SRM 53-10-8.
